# SDR YENA2024111801485

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 8,849 hours, 1,298 cycles
- Engine: Cfmint CFM562BFR
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Condition: Abnormal
- Component: Engine, Pwc, CFM562BFR
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#2288, JFK-AMS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'FLIGHT ATTENDANT DETECTED A STRONG AIRFRAME VIBRATION ON CLIMB OUT OFF DUTY PILOT CONFIRMED UNUSUAL NATURE OF VIBRATION NO DOORS OR PANELS INDICATED ABNORMAL PRESSURIZATION NORMAL THROUGH LEVEL OFF CAPT ELECTED TO RETURN TO JFK TO HAVE AIRFRAME CHECKED OUT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
